A parameter-dependent refinement of the discrete Jensen's inequality for convex and mid-convex functions
作者: László Horváth
作者单位: 1Department of Mathematics, University of Pannonia
刊名: Journal of Inequalities and Applications, 2011, Vol.2011 (1), pp.1-14
来源数据库: Springer Journal
DOI: 10.1186/1029-242X-2011-26
英文摘要: Abstract(#br)In this paper, a new parameter-dependent refinement of the discrete Jensen's inequality is given for convex and mid-convex functions. The convergence of the introduced sequences is also studied. One of the proofs requires an interesting convergence theorem with probability theoretical background. We apply the results to define some new quasi-arithmetic and mixed symmetric means and study their monotonicity and convergence.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • convex 凸起的
  • parameter 参数
  • inequality 不等式
  • discrete 离散的
  • refinement 精制
  • dependent 从属的